# SDR SWIA200820181

- Difficulty date: June 9, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 14,433 hours, 11,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED (C-CHECK).  REPLACED PER SRM.
